# SDR SWAA2022020735109

- Difficulty date: January 4, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT SERVICE DOOR LOWER PAN ASSY IS CRACKED AND BENT / REMOVED AND REPLACED AFT SERVICE DOOR LOWER PAN ASSY IAW AMM 52-41-31-000-802 STEP 2E (5B&C) AND AMM 25-41-31-400-802 STEP 3F(1D&E) 92553U 09JAN18
